And by shortly I mean a day or two.
Choobi91; Boy when it comes to migraines sadly anything is possible as you know if you have had them for a long time like myself. But just thinking about it I think it is possible but if it was me I would check with the doctor one that does this stuff would have heard this from other patients. hope you get to feeling better soon these are no fun. please to make sure you don't worry too much give the office a call and ask the NURSE or the doctor if possible. Chuck1957 it could easy be just a coincidence too.
Choobi91; Just was thinking also if they had to use medication to numb you or put you out etc sometimes it could just be the medication getting out of your system that might cause this so it does make sense too. but check with the office. and hope you get rid of the Migraine fast mine always come in 3's darn it. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2010 • 8 answers
Posted 19 Feb 2013 • 2 answers
Amerge - I have some pills that expired in June 2011. I have a migrane. Is it OK if I take one pill?
Posted 3 Jan 2014 • 1 answer
Botox - Had neck and shoulder pain, and knots across the top of my shoulders before I had injections
Posted 18 Dec 2016 • 0 answers
Posted 21 Jan 2017 • 2 answers